On imbedding theorems of generalized Hölder spaces in $L_p$
Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1053-1055
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_5_a5,
author = {N. A. Ilyasov},
title = {On imbedding theorems of generalized {H\"older} spaces in $L_p$},
journal = {Doklady Akademii Nauk},
pages = {1053--1055},
year = {1986},
volume = {289},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a5/}
}
N. A. Ilyasov. On imbedding theorems of generalized Hölder spaces in $L_p$. Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1053-1055. http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a5/